# SDR USAA920080973

- Difficulty date: April 29, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 83,653 hours, 16,316 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C3 CHECK - CORROSION ON KEEL BEAM LOWER CHORD, BS 1005, LBL 8, WL 106.  REPAIRED KEEL BEAM LOWER CHORD, BS 1005, LBL 8, WL 106 IAW B767 SRM 53-50-12.
